MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was difficult to place and it moved requiring additional intervention.A 60x90x100 vici self expanding stent was selected for an iliac venous stenting procedure in the left side common iliac vein (civ) proximal.The lesion was 50mm in the reference vein measuring 14.75mm distal and 15.5mm proximal.Access was obtained through the left common femoral vein (lcfv).Deployment was initiated, but the stent was repositioned to deploy at the bifurcation.The stent was precisely placed right at the bifurcation and covered the compression.The stent was interrogated under ivus and it was found to not be providing the outward radial force necessary to improve outflow.The stent under fluoroscopy showed a shift downward about 1.5-2cm back into the lciv, below the compression.This was not where the physician intended to release the stent.Deployment was difficult due to the delivery system.It was difficult to slide to release the stent.Post dilatation was done with a 16mmx4mm balloon at 5atm.A secondary stent was placed to improve the landing zone outflow as well as to provide optimal radial strength.The stent was implanted with no harm to the patient.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key9328302
Report Number2134265-2019-13869
Device Sequence Number11250625
Product Code QAN
UDI-Device Identifier00852725008164
UDI-Public00852725008164
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019060030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR